I have been on allopurinol for nearly two months
the dizziness is from the allopurinol. I was in to see my rhumatologist last week, he suggested dropping the dose to 100mg, just to see if I could tolerate that dose better. May do that, but wanted to try staying on the larger dose to get my uric acid levels down. I am at 6.22 as of last Friday…..
Thank you for visiting GoutPal's Gout Network
Did you find the personal help you need with your gout?
I will help you understand and manage your gout.
If you did not find the personal gout help that you need, please tell me:
Information on GoutPal is provided by a gout patient to help you understand gout and related issues. Gout information is provided by a layman, with no medical training or qualifications. It should not be used for diagnosing or treating any health problem or disease. The information is given to help you understand your doctor's advice and know what questions to ask. It is not a substitute for professional care. If you have an actual or suspected health problem, you should consult your doctor.